Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 31, NWS Fort Worth, TX

May 3, 2007Hill County, Texas

NWS Fort Worth, TX issued this tornado warning at May 3, 2007, 6:59 PM CDT for Hill County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2007, 6:59 PM CDT (23:59 UTC)
Expired
May 3, 2007, 7:45 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 032359
TORFWD
TXC217-040045-
/O.NEW.KFWD.TO.W.0031.070503T2359Z-070504T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT THU MAY 3 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL HILL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 659 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  A DEVELOPING TORNADO 12 MILES WEST OF HILLSBORO...MOVING EAST AT   
  10 MPH. THE SEVERE THUNDERSTORM WARNING HAS BEEN UPGRADED TO A     
  TORNADO WARNING.

* THE TORNADO WILL BE NEAR...
  HILLSBORO BY 745 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3216 9733 3202 9737 3192 9710 3207 9708

$$

SCHULTZ
4 follow-up statements
000 
WWUS54 KFWD 040013
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT THU MAY 3 2007

TXC217-040045-
/O.CON.KFWD.TO.W.0031.000000T0000Z-070504T0045Z/
HILL TX-
712 PM CDT THU MAY 3 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CENTRAL
HILL COUNTY...

AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DEVELOPING 
TORNADO WAS LOCATED 7 MILES NORTHWEST OF HILLSBORO...MOVING EAST AT 
15 MPH.

THE TORNADO WILL BE NEAR...
  HILLSBORO BY 735 PM CDT...

LAT...LON 3213 9725 3201 9727 3190 9703 3206 9700

$$

SCHULTZ
000 
WWUS54 KFWD 040023
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT THU MAY 3 2007

TXC217-040045-
/O.CON.KFWD.TO.W.0031.000000T0000Z-070504T0045Z/
HILL TX-
722 PM CDT THU MAY 3 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CENTRAL
HILL COUNTY...

AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. SPOTTERS 
REPORTED SEEING ROTATION WITH THIS STORM NEAR ITASCA. THIS 
DEVELOPING TORNADO WAS LOCATED NEAR HILLSBORO...MOVING SOUTHEAST AT 
15 MPH.

THE TORNADO WILL BE NEAR...
  HILLSBORO BY 735 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3212 9721 3200 9723 3190 9703 3206 9699

$$

SCHULTZ
000 
WWUS54 KFWD 040032
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT THU MAY 3 2007

TXC217-040045-
/O.CON.KFWD.TO.W.0031.000000T0000Z-070504T0045Z/
HILL TX-
731 PM CDT THU MAY 3 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CENTRAL
HILL COUNTY...

AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS 
DEVELOPING TORNADO WAS LOCATED NEAR HILLSBORO...MOVING EAST AT 15 
MPH. SPOTTERS REPORTED LOWERINGS AND ROTATION WITH THIS STORM NEAR 
ITASCA.

THE TORNADO WILL BE NEAR...
  BYNUM BY 745 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3210 9717 3199 9720 3190 9701 3204 9696

$$

SCHULTZ
000 
WWUS54 KFWD 040041
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT THU MAY 3 2007

TXC217-040052-
/O.EXP.KFWD.TO.W.0031.000000T0000Z-070504T0045Z/
HILL TX-
742 PM CDT THU MAY 3 2007

...THE TORNADO WARNING FOR CENTRAL HILL COUNTY EXPIRES AT 745 PM
CDT...

AT 742 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING WEAKENED AND NO LONGER APPEARED CAPABLE OF PRODUCING A 
TORNADO. THE TORNADO WARNING HAS EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3210 9717 3199 9720 3190 9701 3204 9696

$$

SCHULTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 3, 6:32 PM CDT, 27 minutes earlier.

Area forecast discussion, May 3, 6:32 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT THU MAY 3 2007

.AVIATION...
632 PM...
FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS WILL CONTINUE TO BE
POSSIBLE THROUGH 02Z FOR THE METROPLEX SITES. AIRPORT WEATHER
WARNING CONTINUES UNTIL 7PM FOR DFW...AND MAY BE EXTENDED. ISOLATED
STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING NICKEL HAIL AND
WINDS IN EXCESS OF 60 MPH. STORMS THAT DO DEVELOP WILL BE SLOW
MOVING WITH FREQUENT LIGHTNING. STRATUS MAY DEVELOP AFTER 09Z...WITH
MVFR VSBY AND FOG POSSIBLE. MVFR CIGS WILL CONTINUE THROUGH MID
MORNING...BEFORE SCATTERING INTO VFR AROUND 19Z.

AT ACT...CURRENT TSRA ACTIVITY IS CURRENTLY STAYING NORTH OF
TERMINAL. WILL CONTINUE TO MONITOR TRENDS AND AMEND IF NEEDED.

SCHULTZ

&&

.PREV DISCUSSION... /ISSUED 532 PM CDT THU MAY 3 2007/
AVIATION...
532 PM...
AMENDED THE METROPLEX TAFS TO INCLUDE A TEMPO GROUP FOR -TSRA
BETWEEN 22 AND 00Z. COLD POOL ALOFT ASSOCIATED WITH UPPER LOW NEAR
THE RED RIVER /IN COMBINATION WITH WARMING WITHIN THE BOUNDARY
LAYER/ HAS RESULTED IN SUFFICIENT INSTABILITY FOR ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP. MAIN HAZARD WITH
THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING...BUT BRIEF HEAVY
RAINFALL WILL ALSO BE POSSIBLE. STRONGEST STORMS WILL LIKELY REMAIN
ALONG THE RED RIVER NEARER UPPER LOW WHERE LAPSE RATES ARE STEEPER.
WILL LIKELY BE UPDATING AIRPORT WEATHER WARNING SHORTLY.

SCHULTZ

UPDATE...
519 PM...
WE UPDATED THE ZONES EARLIER TO ADD A SLIGHT CHANCE OF
THUNDERSTORMS TO EAST OF A HENRIETTA...TO LAMPASAS LINE. ISOLATED
SHOWERS/THUNDERSTORMS HAVE BEEN FORMING FROM ARDMORE SOUTHWEST TO
ARDMORE. ADDITIONAL SHOWERS/THUNDERSTORMS HAVE BEEN FORMING JUST
EAST OF A WEAK BOUNDARY FROM SOUTHWESTERN DENTON COUNTY THROUGH
FORT WORTH....TO CLEBURNE. THIS BOUNDARY IS DRIFTING WESTWARD AND
CAN BE SEEN ON THE KFWS WSR 88D REFLECTIVITY RETURNS. GIVEN THE
COLD AIR ALOFT...A FEW STORMS COULD BECOME SEVERE...PRODUCING HAIL
TO 1 INCH IN DIAMETER...WIND GUSTS TO 60 MPH....AND FREQUENT CLOUD
TO GROUND LIGHTNING. THIS ACTIVITY SHOULD DIMINISH AFTER SUNSET.
#58

DISCUSSION...UPPER LOW CONTINUES TO MOVE ACROSS NORTH TEXAS THIS
AFTERNOON WITH SHOWERS AND THUNDERSTORMS MOVING ACROSS THE EXTREME
EASTERN CWA. 20Z SURFACE ANALYSIS AND WATER VAPOR IMAGERY INDICATE
THAT THERE IS SOME POTENTIAL FOR REDEVELOPMENT OF THUNDERSTORMS...
MAINLY ACROSS THE FAR EAST AND SOUTHEAST CWA THROUGH THIS EVENING
WHERE UPPER FORCING WILL BE BEST. THERE IS MODERATE LOW LEVEL
CONVERGENCE ROUGHLY ALONG AND JUST WEST OF THE I-35 CORRIDOR...BUT
CONFIDENCE IS LOW THAT ADDITIONAL THUNDERSTORMS WILL DEVELOP THAT
FAR WEST...WHERE MUCH DRIER AIR IS MOVING IN VIA SOUTHWEST WINDS.
FOR THIS EVENINGS FORECAST...WILL HAVE 20/30 POPS ALONG I-35 AND
AREAS EAST...AND LEAVE THE WESTERN ZONES DRY. COLD TEMPS
ALOFT/STEEP LAPSE RATES WILL SUPPORT A LARGE HAIL THREAT WITH ANY
ADDITIONAL STORMS THAT CAN GET GOING. WILL ALLOW THE FLOOD WATCH
TO EXPIRE AT 4 PM.

AFTER THIS EVENING...NORTH TEXAS WILL GET A BREAK FROM THE
PRECIP...BUT WILL GET A TASTE OF EARLY SUMMER...WITH WARM AND
MUGGY TEMPS THROUGH THE WEEKEND. WATER VAPOR IMAGERY SHOWS NEXT
UPPER TROF OVER THE WESTERN US. MEDIUM RANGE GUIDANCE ARE IN FAIR
AGREEMENT WITH THE SYNOPTIC PATTERN THROUGH EARLY NEXT WEEK...BUT
PATTERN WILL FAVOR LOW END POPS BY THE LATTER HALF OF THE WEEKEND.
THUNDERSTORMS MAY GET GOING ALONG THE DRYLINE AS EARLY AS SATURDAY
EVENING ACROSS WEST TEXAS...AND WILL MOVE SLOWLY EAST INTO AN
INCREASINGLY CAPPED ENVIRONMENT EACH NIGHT THROUGH THE WEEKEND.
GFS IS A LITTLE AGGRESSIVE IN ITS EASTWARD MOVEMENT OF THE DRYLINE
CONVECTION GIVEN THE MERIDIONAL FLOW...BUT UPPER LOW WILL BEGIN TO
MOVE EAST BY MONDAY. ATMOSPHERE WILL BE HIGHLY UNSTABLE...BUT
STRONGLY CAPPED INTO EARLY NEXT WEEK...SO WILL ONLY HAVE 20/30
POPS IN THE FORECAST...WITH HIGHEST POPS OUT WEST. LOW LEVEL
MOISTURE WILL NOT BE SCOURED OUT BEHIND TODAYS SYSTEM...SO
DEWPOINTS WILL REMAIN IN THE UPPER 60S/LOWER 70S ALL WEEKEND.
COMBINED WITH TEMPS IN THE MID/UPPER 80S...HEAT INDEX VALUES WILL
BE IN THE LOW/MID 90S.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  87  70  87  72 /  20  10  10  10  10
WACO, TX              67  87  70  87  71 /  20  10  10  10  10
PARIS, TX             64  84  70  84  69 /  30  10  10  10  10
DENTON, TX            67  87  70  86  72 /  20  10  10  10  10
MCKINNEY, TX          65  85  69  86  69 /  20  10  10  10  10
DALLAS, TX            68  86  70  87  69 /  20  10  10  10  10
TERRELL, TX           66  85  69  86  70 /  20  10  10  10  10
CORSICANA, TX         67  86  70  86  71 /  30  10  10  10  10
TEMPLE, TX            67  86  70  87  72 /  20  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 3, 4:25 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT THU MAY 3 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
425 PM CDT THU MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
ACROSS THE EASTERN HALF OF THE FORECAST AREA. LOCATIONS ALONG AND
EAST OF A GAINESVILLE...TO DALLAS FORT WORTH...TO WACO LINE CAN
EXPECT SCATTERED THUNDERSTORMS. ISOLATED SEVERE THUNDERSTORMS WILL
BE POSSIBLE...CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...HAIL
TO THE SIZE OF QUARTERS...AND FREQUENT CLOUD TO GROUND LIGHTNING.

AREAS OF PATCHY OF FOG ARE ALSO POSSIBLE TOWARD DAYBREAK OVER MOST OF
NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...
THERE IS A CHANCE OF THUNDERSTORMS OVER NORTH TEXAS NEXT SUNDAY
THROUGH WEDNESDAY. A FEW OF THESE STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EARLY EVENING.

SCHULTZ

In the hours before

Special weather statement, May 3, 1:33 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT THU MAY 3 2007

TXZ148-031900-
ANDERSON TX-
133 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  ANDERSON COUNTY

AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG THUNDERSTORMS BOTH 8 MILES SOUTHEAST OF PALESTINE
AND 12 MILES NORTHWEST OF PALESTINE...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON AND
PALESTINE.

VERY HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL...AND WIND GUSTS
TO 45 MPH ARE LIKELY WITH EITHER ONE OF THESE STORMS.

LOCALLY HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3200 9605 3171 9584 3156 9561 3159 9525
      3185 9544 3207 9548

05/
Local storm report, May 3, 4:23 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
423 PM CDT THU MAY 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      5 NE GUSTINE            31.90N  98.34W
05/02/2007                   COMANCHE           TX   LAW ENFORCEMENT

            *** 1 FATAL *** A CAR WAS SWEPT INTO A CREEK NEAR CR 370
            OFF OF FM 1702 NEAR THE HAZELDELL COMMUNITY. THE 82 YEAR
            OLD MALE WAS RESCUED BUT AN 80 YEAR OLD FEMALE DROWNED.
Special weather statement, May 3, 5:38 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT THU MAY 3 2007

TXZ104-118-119-032315-
COLLIN TX-TARRANT TX-DALLAS TX-
538 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COLLIN COUNTY
  NORTHERN DALLAS COUNTY
  EASTERN TARRANT COUNTY

AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF ARLINGTON...MOVING EAST AT 15
MPH. ANOTHER STORM WAS NEAR CARROLLTON AND ALSO MOVING EAST.

CLOUD TO GROUND LIGHTNING...PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH
CAN BE EXPECTED FROM THESE STORMS.  PEA-SIZED HAIL WAS REPORTED IN
COPPELL AT 536 PM.

LAT...LON 3287 9738 3263 9728 3282 9653 3316 9664

07
Special weather statement, May 3, 5:40 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CDT THU MAY 3 2007

TXZ092-093-032315-
GRAYSON TX-COOKE TX-
540 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN COOKE COUNTY
  NORTHWESTERN GRAYSON COUNTY

AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES NORTH OF GAINESVILLE...MOVING EAST AT 20
MPH.

THE STORM IS LOCATED IN OKLAHOMA SOUTH OF MARIETTA MOVING EAST
AT 5 TO 10 MPH. IT IS LIKELY TO CROSS THE FINGER OF COOKE/GRAYSON
COUNTIES TO THE NORTH OF THE DEXTER/RED BRANCH AREA.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3401 9720 3379 9730 3374 9667 3401 9663
Special weather statement, May 3, 6:12 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT THU MAY 3 2007

TXZ133-145-032345-
JOHNSON TX-HILL TX-
612 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HILL COUNTY
  SOUTHERN JOHNSON COUNTY

AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF CLEBURNE...MOVING EAST AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...COVINGTON...GRANDVIEW
AND ITASCA.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3229 9748 3209 9747 3207 9708 3237 9709
Special weather statement, May 3, 6:48 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT THU MAY 3 2007

TXZ104-040045-
COLLIN TX-
648 PM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COLLIN COUNTY

AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF PLANO...MOVING NORTHEAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...LUCAS...
MCKINNEY...PARKER AND PLANO.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3311 9684 3300 9684 3299 9681 3299 9665
      3308 9652 3323 9663

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:02 PM CDTFlash Flood WarningFWDMcLennan4 hr
May 2, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin69 min
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDenton41 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt91 min
May 2, 7:23 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
May 2, 7:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Navarro50 min
May 2, 7:31 PM CDTSevere Thunderstorm WarningFWDAnderson74 min
May 2, 7:46 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar89 min
May 2, 7:48 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 2, 7:55 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall50 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningFWDHenderson63 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson39 min
May 2, 8:37 PM CDTSevere Thunderstorm WarningFWDMilam53 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt63 min
May 2, 8:50 PM CDTSpecial Weather StatementFWDFalls, McLennan25 min
May 2, 9:26 PM CDTSpecial Weather StatementFWDLimestone, Robertson34 min
May 2, 10:01 PM CDTFlash Flood WarningFWDRobertson3 hr
May 2, 10:20 PM CDTFlash Flood WarningFWDLeon3 hr
May 3, 7:50 AM CDTSpecial Weather StatementFWDHill, Navarro25 min
May 3, 8:12 AM CDTSpecial Weather StatementFWDKaufman33 min
May 3, 8:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 3, 8:50 AM CDTSpecial Weather StatementFWDHill, Navarro40 min
May 3, 9:04 AM CDTSpecial Weather StatementFWDRains, Van Zandt26 min
May 3, 9:20 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro55 min
May 3, 9:30 AM CDTSpecial Weather StatementFWDHenderson30 min
May 3, 9:47 AM CDTSpecial Weather StatementFWDKaufman28 min
May 3, 10:02 AM CDTSpecial Weather StatementFWDHenderson28 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDNavarro26 min
May 3, 11:32 AM CDTFlash Flood WarningFWDHill, Navarro3 hr
May 3, 12:08 PM CDTSpecial Weather StatementFWDNavarro67 min
May 3, 12:14 PM CDTFlash Flood WarningFWDHenderson, Kaufman3 hr
May 3, 1:00 PM CDTSpecial Weather StatementFWDAnderson30 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDAnderson27 min
May 3, 2:30 PM CDTFlash Flood WarningFWDVan Zandt3 hr
May 3, 2:32 PM CDTFlash Flood WarningFWDNavarro118 min
May 3, 5:38 PM CDTSpecial Weather StatementFWDDallas, Tarrant37 min
May 3, 5:50 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningFWDTarrant67 min
May 3, 6:12 PM CDTSpecial Weather StatementFWDJohnson33 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningFWDDallas56 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHill63 min
May 3, 6:48 PM CDTSpecial Weather StatementFWDCollin57 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke64 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.